# SDR DALA2021081704760

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 66,968 hours, 8,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 CORROSION ANGLE SUPPORT BELLY FAIRING LOCATED INTERNAL STRUCTURE FR40 LOWER CENTER AREA AT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED ANGLE SUPPORT ON BELLY FAIRING LOCATED INTERNAL STRUCTURE FR40 LOWER CENTER AREA AT LOWER FUSELAGE AS PER A330 SRM51-72-11-911-001 AND ER/A #593413-14 PRI REV. 0 AND REV.ORIGINAL AND IDENTIFIED REPAIR AS PER P. S. 900-5-1 N. 04. (1914477)
